# SDR REXA2016082101628

- Difficulty date: August 21, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION FROM JOB 81519411, OP 7, FRAME IS CORRODED AT FS 349 BETWEEN STR 26R TO STR 26L.  REPAIRED CRACK ON FLOOR WEB CORNER RT FORWARD OF FS 202 BULKHEAD IAW REO 670-53-11-509, REV D DATED 2016/06/29.
